You need to see a doctor to figure out why your cycles are irregular.
Coming off the pill your periods will be irregular for up to 12 moths while your body adjusts to being back on your normal menstrual cycle, but if you didn't have a menstrual cycle to start with then there was a reason for that. Go to your doctor and have them run tests to figure out what's wrong.
This can happen when you have taken the morning after pill or birth control pills and it can also happen when under stress or in the case of irregular periods.
After you stop the birth control pill, your cycles will return to their natural pattern within a couple of months. If your periods were irregular before you went on the pill, they're likely to be irregular after.
When you stop taking birth control you can now become pregnant. If you had an irregular period before birth control pills, your period will go back to irregular periods. Heavier and longer periods may occur as well. You may also experience withdrawal bleeding which your body's way of ridding the birth control hormones.
There isn't anything that you can do to stop the side effects of stopping birth control pills.After stopping birth control you may most likely experience spotting or breakthrough bleeding. This is simply your body ridding the hormones out of your body. If you had irregular periods before starting the pill, you will have irregular periods again after stopping birth control.
Yes. If you tend to have irregular periods and you are not sure when your periods will occur or if you tend to have discharge before your periods.
Your first period after stopping birth control pills will normally arrive in 4-6 weeks. If your periods were irregular before you went on the pill, they're likely to return quickly to their previous irregular pattern.
Menstrual cycles can be irregular for up to 12 months after coming off the pill, which can include unusual menstrual symptoms and irregular flow pattern. Your cycles and periods should return to normal, as they were before suppressing them with the pill, over time.
Sort of. Ther's usually a transition phase when the periods are irregular before they stop completely.
If they were regular before this incident they should probably go to the doctor but if they are new to having periods it could just be they have irregular periods!
When you stop the birth control patch, you will probably have withdrawal bleeding, as you typically have during your patch-free week. After that, if you had regular periods before you started the patch, you'll probably ovulate in two to four weeks, and get your first post-patch period in four to six weeks. You can get pregnant before your first period after stopping the patch. If your periods were irregular before the patch, they're likely to return to that irregular habit after you stop.
Usually there are no symptoms, but sometimes women over 40 will experience very irregular periods--my mother has fibroid tumors and her periods can last longer than a month and she'll have three month gaps between periods--intense cramping when having their period and intense cramping just before.
Irregular periods are often perfectly normal, but not always. If you have not been using another form of birth control, and you have been sexually active, it is wise to have a pregnancy test. Spotting similar to a period can happen in pregnancy. Did you have regular periods before going on the shot? If so, your period will usually normalize after a while. See a physician to be certain of the cause of your irregular periods.
There's nothing you need to do. Your menstrual cycle will return to its previous pattern within a month or two of stopping birth control (except for Depo Provera, after which it could take 1-18 months, with an average of 11 months). If your cycles were irregular before, you will likely return to your previous pattern of irregular periods.
Certainly. Males do not have periods. Females do not before puberty, during pregnancy, after a hysterectomy or after menopause. Periods may also be irregular or non-existent if seriously malnourished.
Everything should be ok. If you have just started it is definitely nothing to worry about. Periods can be irregular- taking new medication could be a cause? any contraceptive pill also causes irregular periods. If it carries on for another month or so, see a doctor or sometimes an acupunctuarist can help and regulate your periods. There are also pills to help with this but think carefully before taking any pills that may be unnecessary.
If you have irregular periods and if you want children in the future, the form of birth control that would be best for you is the birth control pill. With the 21 day pill, you take one pill around the same time each day for 21 days, then you take a break of 7 days before starting your next pack.
Yes. Yes, it is very possible....I suggest you do a pregnancy test or contact your doctor, especially if you had regular periods before the pregnancy.
No, it's not normal. If your periods were irregular before using the Nuva Ring, it is to be expected that they will return to their irregular habit. Anyone who's been three months without a period and is not using hormonal birth control should see her health care provider for an exam.
Regardless of how long you used it, when you take out the last ring, you'll probably have your usual withdrawal bleeding. Your next period is likely to arrive in 4-6 weeks, if your periods were regular before you used Nuva Ring. If you had unpredictable periods before, you're likely to return to your previous irregular habit when you stop hormonal birth control.
You sometimes start spotting right before the period actually starts, so I don't think it is really your period, only an indication that your period is about to start. Also, if your periods are very irregular, you may only have spotting some months.
It could mean you are pregnant, have irregular periods, hormonal imbalance or you have had a light and early period this month for no reason.
Spotting before your period may indicate several things: * Earlier than normal period without a physical reason. * Pregnancy bleeding. * Bleeding caused by starting/stopping birth control. * Bleeding caused by taking MAP/Plan B recently. * UTI. * Hormonal Imbalance. * Begining of irregular periods cycle. * Because you have irregular periods. * Hormonal imbalance. If you recently had unprotected sex and your period doesn't arrive in 3 weeks then perform a HPT. If you haven't had unprotected sex but you're concerned about the spotting then see your Doctor for a check up. If you have a history of irregular periods then this will cause spotting unexpectedly in some cases.
It may, especially if your periods were irregular before you went on the birth control pill. You can expect your period sometime between the regular time and two weeks late. After that, you should be back on track. Take a pregnancy test if you've had unprotected intercourse.
As I can see, your periods are irregular and you have stopped taking the pill. If you didn't take the pill before you had unprotected sex then an egg could have been released and fertilized. If I was you then I would take a pregnancy test or talk to your doctor.
Yes, it can be. If you are under stress this can cause missed periods. If you have been sick, on a diet, all of these things can cause missed periods. If you are young and just starting your periods it is common to skip months or to have irregular period. It takes a year or two before a cycle becomes regular.